Advertisement

Are there any risks in using Betoptic?

No information is available on humans overdosing on Betoptic. Sign of a Betoptic overdose may include difficulty breathing, slow heart rate, fainting, swelling or rapid weight gain. If you think you have overdosed on Betoptic, seek emergency medical help immediately. Discuss your risks with your doctor to decide if Betoptic is right for you. Because Betoptic comes in the form of eye drops, it is crucial not to let the tip of the drop applicator touch anything. If the applicator picks up any bacteria, it can infect your eye through the eye drops. Eye infections can cause permanent eye damage and vision loss. You should not wipe off the applicator or let it touch your eyes during use.

Continue Learning about Antiglaucoma

Is there a generic version of Travatan Z?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
There is no generic version of Travatan Z (travoprost), a prescription eyedrop to treat glaucoma as ...
More Answers
What are cholinergic agonists?
Donna Hill Howes, RNDonna Hill Howes, RN
Cholinergic agonist medications stimulate the involuntary nervous system. This helps the lacrimal gl...
More Answers
When should I use pilocarpine eye inserts?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
You should use pilocarpine inserts at night before you go to bed, unless your doctor tells you diffe...
More Answers
Do cholinergic agonists have any side effects?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include fatigue, insomnia, excess sweating, hot flashes, excess saliva, nose or lun...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.